Calpol Infant Suspension is a sugar and colour free alternative to more conventional forms of medication, providing effective pain and fever relief to infants ages 2 months and older.
This oral suspension contains 120mg of paracetamol for every 5ml of liquid, helping combat pain and provide relief for common ailments including sore throats, headaches, earaches and mild fevers.
What's more, this oral suspension is strawberry flavoured, making it particularly palatable for youngsters. To administer, shake the bottle well and leave the liquid to settle for 10 seconds, then use the included syringe to provide the appropriate dose to your child. Never exceed the recommended dose and never administer more than two individual doses.
Children 2 - 3 Months 2.5ml if necessary, after 4-6 hours give a second 2.5ml dose.
Children 3 - 6 Months 2.5ml up to 4 times.
Children 6- 24 Months 5ml up to 4 times.
Children 2- 4 years 7.5ml up to 4 times.
Children 4- 6 years 10ml up to 4 times.
Maltitol Liquid (E965), glycerol, Polysorbate 80, Sorbitol Liquid (E420), Methyl Parahydroxybenzoate (E218), Propyl Parahydroxybenzoate (E216), Ethyl Parahydroxybenzoate (E214), Dispersible Celulose, Xanthan Gum and Purified Water, Flavouring Strawberry.
Paracetamol 120mg per 5ml
|This product has no reviews yet.|
Regular Price: £4.20
Special Price £3.99